Write My Paper Button

WhatsApp Widget

Mrs. A is a 71 year old widow with CHF and osteoarthritis who has recently been

Mrs. A is a 71 year old widow with CHF and osteoarthritis who has recently been exhibiting quite unusual behavior. Her daughter is concerned about her mother’s ability to remain independent and wishes to pursue nursing home admission arrangements. She fears the development of a dementing illness. Over the last two to three months Mrs. A has become confused, easily fatigued and very irritable. She has developed disturbing obsessive/compulsive behavior constantly complaining that her lace curtains were dirty and required frequent washing. Detailed questioning revealed that she thought they were yellow-green and possibly moldy. Her prescribed medications are:
Furosemide 40 mg daily in the morning
Digoxin 250 micrograms daily
Acetaminophen 500mg, 1 to 2 tablets every 4 hours PRN
Piroxicam 20 mg at night
Mylanta suspension, 20 ml PRN
Colace 100mg, 1 to 2 capsules at night
Critically discuss this case study in terms of the problematic nature of this patient’s pharmacological management.
Outline some pharmacokinetic changes in the geriatric population that may affect drug disposition.
Outline how changes in renal and hepatic function may affect treatment strategies.
In the drug regimen presented above – discuss potential side effects and potential interactions, if any?
Your response should include a discussion of the problems of polypharmacy as it is related to this case study and the assessment/management and educational strategies which could have been implemented to improve the outcome of Mrs. A.
Instructions
Prepare and submit a 3-4 page paper [total] in length (not including APA formatted title and references pages).
Answer all the questions above.
Support your position with examples.

The post Mrs. A is a 71 year old widow with CHF and osteoarthritis who has recently been appeared first on essaynook.com.

Scroll to Top